Why the study?
How can adverse drug reactions from cardiovascular drugs be minimized in elderly patients?
How can adverse drug reactions from cardiovascular drugs be minimized in elderly patients?
Elderly patients are at increased risk for adverse cardiovascular drug interactions due to age-related physiological changes and polypharmacy, requiring careful management.
Alerts clinicians to interaction risks in elderly polypharmacy; leaves open optimal deprescribing strategies.
The elderly patient is at increased risk for adverse drug effects because of altered pharmacokinetic and pharmacodynamic changes that occur with aging. In addition, the potential for adverse drug interactions are increased because the elderly take a disproportionate number of drugs relative to younger patients. Cardiovascular drugs are frequently implicated in the occurrence of adverse drug interactions. Recommendations are provided to minimize or avoid adverse drug reactions in the elderly.
No takes yet. Share an insight, caveat, or question.
Nolan et al. (2000) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: